# SDR QXEA200701502

- Difficulty date: September 28, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 1,128 hours, 1,086 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: De Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT 2268, DEICE PRESSURE CAUTION LIGHT ILLUMINATED.  RAN CHECKLIST AND NOTED DECREASE IN PRESSURE AND THE NR 2 INTAKE BOOT LIGHT DID NOT ILLUMINATE DURING CYCLE.  MAINTENANCE VISUALLY INSPECTED AIRFRAME BOOTS AND INTAKE BOOTS FOR DEFECTS.  NONE FOUND.  RAN ENGINES AND OPERATED DEICE SYSTEM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
